ClinVar Miner

Submissions for variant NM_002617.4(PEX10):c.266C>G (p.Ser89Trp)

dbSNP: rs769847524
Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Eurofins Ntd Llc (ga) RCV000593362 SCV000708365 uncertain significance not provided 2017-05-02 criteria provided, single submitter clinical testing
Invitae RCV001854097 SCV002128525 uncertain significance Peroxisome biogenesis disorder, complementation group 7 2023-08-04 criteria provided, single submitter clinical testing In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Not Available"; PolyPhen-2: "Benign"; Align-GVGD: "Not Available". The tryptophan amino acid residue is found in multiple mammalian species, which suggests that this missense change does not adversely affect protein function. ClinVar contains an entry for this variant (Variation ID: 501854). This variant has not been reported in the literature in individuals affected with PEX10-related conditions. This variant is not present in population databases (gnomAD no frequency). This sequence change replaces serine, which is neutral and polar, with tryptophan, which is neutral and slightly polar, at codon 89 of the PEX10 protein (p.Ser89Trp).

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.